SciELO - Scientific Electronic Library Online

 
vol.37 issue2On velocity bimagnetic biharmonic particles with energy on Heisenberg space author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.2 Antofagasta June 2018

http://dx.doi.org/10.4067/S0716-09172018000200389 

Articles

Fuzzy normed linear sequence space

Paritosh Chandra Das1 

1Rangia College, Department of Mathematics, Rangia-781354; Assam, India. e-mail : daspc_rangia@yahoo.com

Abstract.

In this article we introduce the notion of class of sequences noindent , 1 ≤ p < ∞ with the concept of fuzzy norm. We study some of its properties such as completeness, solidness, symmeticity and convergence free. Also, we establish some inclusion results.

Key Words: Fuzzy real number; fuzzy normed linear space; monotone, solidness; convergence free and symmetricity.

Mathematics Subject Classification (2010): 40A05, 40D25, 03E72.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] Das, P. C. : Statistically convergent fuzzy sequence spaces by fuzzy metric; Kyungpook Math. Journal, 54 (3), pp. 413-423, (2014). [ Links ]

[2] Das, P. C. : p-absolutely Summable Type Fuzzy Sequence Spaces by Fuzzy Metric; Boletim da Sociedade Paranaense de Matemática, 32(2), pp. 35-43, (2014). [ Links ]

[3] Felbin, C. : Finite dimensional fuzzy normed linear space; Fuzzy Sets and Systems, 48, pp. 239-248, (1992). [ Links ]

[4] Kelava, O. and Seikkala, S. : On fuzzy metric spaces; Fuzzy Sets and Systems, 12, pp. 215-229, (1984). [ Links ]

[5] Nanda, S. : On sequences of fuzzy numbers; Fuzzy Sets and Systems, 33, pp. 123-126, (1989). [ Links ]

[6] Nuray, F. and Savas, E. : Statistical convergence of sequences of fuzzy real numbers; Math. Slovaca, 45(3), pp. 269-273, (1995). [ Links ]

[7] Subrahmanyam, P. V. : Cesaro Summability for fuzzy real numbers; J. Analysis, 7, pp. 159-168, (1999). [ Links ]

[8] Syau, Yu-R. : Sequences in fuzzy metric space; Computers Math. Appl., 33(6), pp. 73-76, (1997). [ Links ]

[9] Tripathy, B. C. : On generalized difference paranormed statistically convergent sequences; Indian Jour. Pure Appl. Math., 35(5), pp. 655-663, (2004). [ Links ]

[10] Tripathy, B. C. and Baruah, A. : Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. Jour., 50, pp. 565-574, (2010). [ Links ]

[11] Tripathy, B. C. Baruah, A. Et, M. and Gungor, M. : On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers; Iranian Journal of Science and Technology, Transacations A Science, 36(2), pp. 147-155, (2012). [ Links ]

[12] Tripathy, B. C. and Debnath, S. : On generalized difference sequence spaces of fuzzy numbers; Acta Scientiarum Technology, 35(1), pp. 117-121, (2013). [ Links ]

[13] Tripathy, B. C. and Dutta, A. J. : Bouded variation double sequence space of fuzzy real numbers; Comput and Math. with Appl., 59(2), pp. 1031-1037, (2010). [ Links ]

[14] Tripathy, B. C. and M. Sen. : On fuzzy I- convergent difference sequence space; Journal of Intelligent and Fuzzy Systems; 25(3), pp. 643-647, (2013). [ Links ]

fn1* The work of the author is supported by University Grants Commission of India vide project No. F. 42-28/2013(SR), dated-12 March, 2013.

Received: October 2017; Accepted: November 2017

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License